1 doctor weighed in:

Does Chantix med. to stop smoking release histamine ?

1 doctor weighed in
Dr. David Wiebe
Emergency Medicine

In brief: It can

any medication can cause your body to release histamine.
That is the end result of a cascade of reactions at the cell level in response to a certain trigger. Different people respond in different ways to all meds. Flushing, itching and swelling might be signs that you are having that response. Try some Benadryl (diphenhydramine).

In brief: It can

any medication can cause your body to release histamine.
That is the end result of a cascade of reactions at the cell level in response to a certain trigger. Different people respond in different ways to all meds. Flushing, itching and swelling might be signs that you are having that response. Try some Benadryl (diphenhydramine).
Dr. David Wiebe
Dr. David Wiebe
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors